# SDR ASAA2018061925116

- Difficulty date: June 12, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 18,599 hours, 6,141 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Exciter
- Part number: 38880585
- Part serial: 030218039896
- Condition: Malfunctioned
- Location: Apu
- Part time: 4,366 hours, 8,778 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORT OF APU FAULT 49-41011, NO FLAME SHUTDOWN.   ACFT GROUNDED.  REMOVED AND REPLACED THE IGNITION UNIT AND IGNITOR PLUG IAW AMM 49-41-31, AND 49-41-51.  AFTER REPLACEMENT OF IGNITION UNIT AND IGNITOR, APU SHOWED FAULT LIGHT ON START. APU BITE CHECKED IAW FIM 49-61, TASK 801 SHOWED CURRENT STATUS FAULT 49-31160 "FCU RESOLVER CIRCUIT SHOWS OPEN" AND SAME FAULT HAD BEEN LOGGED IN MAINTENANCE HISTORY FAULT MEMORY FOR EACH OF THE LAST 18 STARTS. ACCOMPLISHED FIM 49-32 TASK 802 FOR FAULT 49-31160 - ACCOMPLISHED RESISTANCE TESTS AT APU FCU CONNECTOR P22 PINS 2 AND 3 AND AT APU FIREWALL CONNECTOR D10436 PINS 12 AND 26 - RESISTANCE IN BOTH CASES WAS 72 OHMS - WITHIN FIM LIMITS. CLEANED AND REINSTALLED CONNECTORS AND OPERATED APU - NO FAULTS SHOWED IN CURRENT STATUS.
